# SDR U0GA202403210862

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N715R
- Make and model: Agusta A119
- Aircraft serial: 14516
- Aircraft time: 5,186 hours, 13,234 cycles
- Engine: Pwa PT6B37A
- Engine time: 5,776 hours, 8,768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL FUMES IN THE BACK CABIN NEAR LEFT REAR SEAT.   MAINTENANCE INVESTIGATION – INSPECTED FUEL SYSTEM FOR LEAKS AND SPILLAGE, NO DEFECTS NOTED. (TL-257167-2024)
